Benedryl Overdose

Were you looking for information about Benadryl Overdose? Benedryl overdose is a common misspelling of Benadryl overdose.
 
An overdose of Benadryl® (diphenhydramine) is potentially serious and requires immediate medical attention. The specific effects of an overdose will vary, depending on how much of the medication was taken and whether it was taken with other drugs or substances. The overdose could cause hallucinations, rapid breathing, a rapid heart rate, and slowing of the digestive tract. Treatment for an overdose may consist of taking certain medicines, getting your stomach "pumped," or supportive care.
 
(Click Benadryl Overdose to learn about other possible symptoms of an overdose and for more details about the possible treatment options. You can also click on the various links in the box to the right to access specific topics on Benadryl.)
 
Warning: 10 Hidden Sources of Lactose
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.